# SDR AALA202112223514

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737*
- Aircraft serial: 33206
- Aircraft time: 36,356 hours, 14,849 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Pin
- Condition: Jammed
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD DOOR OPENED 3/4 WAY AND JAMMED. PERFORMED REPAIR 4 L1 ENTRY DOOR MIGRATING HINGE PIN PER AARD 52-10-00-4.
